# SDR SWIA201229634

- Difficulty date: February 8, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 8,241 hours, 4,754 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL SMELL IN COCKPIT AFTER LEFT ENGINE SHUTDOWN.  (FLT 5290)  REPLACED THE NR 2 RECIRCULATION FAN.  P/N: GG670-95022-7, S/N OFF: 00998.
